Decomposition Of Tiie Set Of Conditionally Exponential Convex Functions

QSpace/Manakin Repository

Decomposition Of Tiie Set Of Conditionally Exponential Convex Functions

Show simple item record


dc.contributor.author El Bab, A. S. Okb [احمد عقب الباب] en_US
dc.date.accessioned 2009-11-25T15:13:50Z
dc.date.available 2009-11-25T15:13:50Z
dc.date.issued 1993 en_US
dc.identifier.citation Qatar University Science Journal, 1993, Vol. 13, No. 1, Pages 5-9. en_US
dc.identifier.uri http://hdl.handle.net/10576/9712
dc.description.abstract The theory of C* -algebra is used to develop a connection between the local extreme points and the topology of the spectrum space G. en_US
dc.description.abstract في هذا البحث نستخدم نظريخاظ الجبر *ح لايجاد علاقة بين النقط المتطرفة المحلية لمجموعة الدوال الأسية المحدبة المشروطة والتوبولوجي المعرفنما على الفراغ الطيفي. ar
dc.language.iso en en_US
dc.publisher Qatar University en_US
dc.subject Mathematics en_US
dc.subject الرياضيات ar
dc.title Decomposition Of Tiie Set Of Conditionally Exponential Convex Functions en_US
dc.title.alternative تكوينات مجموعة الدوال الأسية المحدبة المشروطة ar
dc.type Article en_US
dc.identifier.pagination 5-9 en_US
dc.identifier.issue 1 en_US
dc.identifier.volume 13 en_US

Files in this item

Files Size Format View
abstract.pdf 1.544Kb PDF View/Open
abstract.doc 19.5Kb Microsoft Word View/Open
abstract_ar.doc 20Kb Microsoft Word View/Open
0793131-0002-fulltext.pdf 283Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account